# SDR AALA201803059001

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 57,682 hours, 21,631 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 46136198
- Condition: Failed
- Location: Fuel System
- Part time: 12,043 hours, 4,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LEVEL AT FLIGHT 300 CENTER TANK LEFT TRANSFER FAILURE ECAM MESSAGE, WOULD NOT RESET. REPLACED ACTUATOR 11QL PER AMM 28-26-51-400 AND TSM 28-26-00-810-804-A.
